# SDR DALA2021032201668

- Difficulty date: March 16, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,908 hours, 8,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Condition: Inoperative
- Location: Emergency Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 2L DOOR EMER OPENING FUNCTION INOP. CORRECTIVE ACTION: REMOVED 2L DOOR EMERGENCY OPEN ACCUATOR. INSTALLED NEW. RIGGED. (7399713)
